MathSciNet Relay Station
MathSciNet bibliographic data
MR1644203 (99g:16049) 16W30 (12F10)
Kohl, Timothy Classification of the Hopf Galois structures on prime power radical extensions. J. Algebra 207 (1998), no. 2, 525–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement